# SDR ASOA2012112902574

- Difficulty date: November 13, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR CORNER ASSY FOUND TO BE CORRODED ON HINGE SIDE.  REMOVED AFT PAX DOOR CORNER ASSY IAW SRM 51-42-06, 51-42-21.  INSTALLED SERVICABLE PAX DOOR AFT CORNER ASSY IAW SRM 51-42-06, 51-42-21.
